MathSciNet Relay Station
MathSciNet bibliographic data
MR106929 (21 #5659) 16.00 (14.00)
Auslander, M.; Buchsbaum, D. A. On ramification theory in noetherian rings. Amer. J. Math. 81 1959 749–765.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement